Click on the highlighted metoprolol in your post. It will bring up a seperate screen on that particular medication. If you read it you will find that it specifically warns people who drive for their job.
There are other medications for blood pressure besides beta blockers that don't cause that side effect. You say that you're using it for anxiety? Is blood pressure involved as well? What health problems do you have that require this medication?
I'm not a dr but I would recommend you ask your dr about a calcium channel blocker if your blood pressure is high and then do something else for the anxiety. I've taken about every type of blood pressure med there is and the CCBs have had less side effects than anything I've taken. That's for me at least. But yes your med can cause blurred vision. God bless.
Last edited by Robert_325; 03-19-2009 at 06:50 PM.
I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.